# SDR RAIA00804029

- Difficulty date: April 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 17,772 hours, 12,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLT NR 5542 - STL - AIRCRAFT DOOR IS DIFFICULT TO CLOSE.  MAINTENANCE CLEANED AND LUBED THE PASSENGER DOOR.  OPS CHECKED GOOD.
